# SDR SWAA2024110455247

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 64,984 hours, 38,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT F/A NOTICED SMOKE SMELL. NO SMOKE VISIBLE+ SMELL CLEARED AFTER A MINUTE. RAN PACKS FUL COLD BUT DUCT TEMP NEVER WENT BELOW 80 DEGREES. AFTER LANDING- DUCT TEMP RAN AWAY+RT PAC TRIP OFF LIGHT ILLUM TURNED RT PACK OFF FOR TAXI IN. PACK TRIP LT CLEARED<[01] FOUND RIGHT ACM SEIZED. REMOVED AND REPLACED RIGHT ACM PER AMM 21-51-04. PERFORMED OPS CHECK. OPS CHECK GOOD. NO TRIP OFF LIGHT AT THIS TIME. NO SMOKE SMELL IN CABIN AT THIS TIME.
